# SDR CALA2016010494939

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1140 RT TENSION TIE FAIL SAFE CHORD, 2 EACH FASTENER HOLES CRACKED.  ACCOMPLISHED REPAIR ON STATION 1140 RT TENSION TIE FAIL SAFE CHORD IAW SRM 53-40-07 REPAIR 10 FIG 201 REV 94.
